Anyone has the same problem?

137Alice

Pillar
Messages
75
Reaction score
2
Points
33
Hi, everybody,
Having epilepsy for about 20 years only recently noticed that small things that really absolutely do not matter can be irritating. Anyone with same problem?
Good day to all
Alice
 

Army Vet

Stalwart
Messages
162
Reaction score
66
Points
78
For small things that don’t matter, I might be a little confused. Are you referring to things that are totally out of your control and they are what they are (ie I was born here on this date which happened to land on a Monday! The sky is blue!) or are you talking more so about which glass you use for beverages (ie the clear ones vs the tinted ones)?

I guess to clear it up, Facts vs Choices. You can’t help when nor where you were born, but you can choose what dishes you use in the house. Maybe both?
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,894
Reaction score
324
Points
193
Hey Alice --
Do you mean being oversensitive or easily-triggered? Some seizure meds (esp. keppra) can make you cranky, as can the fatigue that meds or seizures cause. Maybe that's what's going on.
 

137Alice

Pillar
Messages
75
Reaction score
2
Points
33
What i really mean is that i was never in my life aggressive or looking to find faults with people. I know my husband all my life and he is the gentlest and most caring person i know. So it is strange even to myself to think that he could say smth rude or just unpleasant to me, to say nothing about him. He thinks it is my meds that affect my perception, but i can not stop taking them. I changed so many and though even now it is not perfect it is at least a bit better than before. Luckily it is only sometimes i am so pessimistic. I am old enough to treasure nice normal life.
Sorry guys if I've been too long and boring. Life is easier when you can talk to people with same problems
Have a nice day
Alice
 

137Alice

Pillar
Messages
75
Reaction score
2
Points
33
Dear Nakamova, have not seen your post before writing the last message. And yes, it is Briviact I am taking. I know it is similar to Keppra but right now i do not want to change anything. Thanks as usual.
Alice
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,894
Reaction score
324
Points
193
I don't know if this would help with Briviact, but with Keppra a B6 supplement is supposed to help with mood stuff.

I've also found that a little meditation goes a long way (nothing fancy, just some breathing along with an app for about 5 minutes).

Your husband sounds like a keeper. :)
 

137Alice

Pillar
Messages
75
Reaction score
2
Points
33
Thanks Nakamova, I have regular injections of B6 and B12 and also recently tried some meditation, and yes my husband is my keeper, and all that really matters to me.
Thank you for always answering and being supportive,
Alice
 
Top